Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Hrt

(1 Post)
revtim Sun 25-Nov-12 15:05:53

I started taking Pemique low dose on the 12th November. I had been suffering from hot flushes which left me with pounding headaches that developed into migraine. The next day my head felt really clear and my flushes decreased drastically in intensity and frequency. I was thrilled but after 6 days my flushes returned and then my headaches. I don.t know why the tablets worked initially and then stopped. Has anyone else had this. I can,t believe the improvement was psychological because hot flushes are physical. I think l need to increase my dose. Any ideas appreciated.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now